Translator Disclaimer
Spring 2020 Finite unions of overrings of an integral domain
Christian Gottlieb
J. Commut. Algebra 12(1): 87-90 (Spring 2020). DOI: 10.1216/jca.2020.12.87

Abstract

Let R be an integral domain, and let A , A 1 , A 2 , , A s be overrings of R , where A is of the form S 1 R , where S = R 𝔭 1 𝔭 n for some prime ideals 𝔭 i , and where each A i , i 2 , is of the form S i 1 R for some multiplicatively closed subset S i of R . It is shown that if A A 1 A s , then A A i for some  i .

Citation

Download Citation

Christian Gottlieb. "Finite unions of overrings of an integral domain." J. Commut. Algebra 12 (1) 87 - 90, Spring 2020. https://doi.org/10.1216/jca.2020.12.87

Information

Received: 6 November 2016; Revised: 30 January 2017; Accepted: 5 May 2017; Published: Spring 2020
First available in Project Euclid: 13 May 2020

zbMATH: 07211327
MathSciNet: MR4097058
Digital Object Identifier: 10.1216/jca.2020.12.87

Subjects:
Primary: 13A99, 13B30, 13G05

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 1 • Spring 2020
Back to Top